Author = Hashoosh, Ayed E.
Number of Articles: 3
1. Some modified types of arrow domination

Volume 13, Issue 1, Winter and Spring 2022, Pages 1451-1461

Suha J. Radhi; Mohammed A. Abdlhusein; Ayed Elayose Hashoosh


2. The arrow domination in graphs

Volume 12, Issue 1, Winter and Spring 2021, Pages 473-480

Suha Jaber Radhi; Mohammed A‎. ‎Abdlhusein; Ayed Elayose Hashoosh


3. The existence of uniqueness non standard equilibrium problems

Volume 12, Issue 1, Winter and Spring 2021, Pages 1251-1260

Dhuha M. Abbas; Ayed E. Hashoosh; Wijdan Saeed Abed